# SDR HEEA072599

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,505 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Relay
- Part number: A1077B
- Part serial: CJ61829
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT PULL WITH GENERATORS ON THE LINE, FOUND LOW RESISTANCE BETWEEN X1 AND X2. SENT TO PRECISION AVIONICS & INSTR. INC. FOR INSPECTION AND REPAIR.
